Adjust font size:
        

Site Search

The Hunger Project Bolen Report
Ohm Society
Untitled

Questions for Dr. Kennedy
Welcome to Ask Dr. Kennedy. We encourage you to post your comments and questions here. We look forward to challenging questions as they are an education for us as well as for you. Please consider the following guidelines when posting:

Ask Dr. Kennedy is an educational service. Any medical advice on which you act should come directly from your personal physician.
Mention of any commercial products for sale will be removed.
Do not enter your title or message in ALL CAPS. If you do so, it will be removed.
Take care for your spelling, grammar, punctuation, and capitalization.
 
Loss of Appetite
Posted by: Judi
Date: April 16, 2001 3:53 PM

I have a friend who underwent radiation treatment (he's in his 80s), and has now lost his sense of taste and his appetite. Is there any vitamin/herbal/nutritional supplement that he can take to help induce appetite?

RE: Loss of Appetite
Posted by: Ron Kennedy, M.D.
Date: April 17, 2001 1:48 PM

Vitamin B12 is a good appetite stimulant, especially when given by injection. It can be given in a dose of 1000 mcg. daily indefinitely. The best B12 is methylcobalamine.



This Thread has been closed

 




health healing information, physician medical library medical informaion, health, healing, advertising
(251 words)